MathSciNet Relay Station
MathSciNet bibliographic data
MR2740348 65N80 (35A08 35J05)
Chen, J. T.; Shieh, H. C.; Lee, Y. T.; Lee, J. W. Bipolar coordinates, image method and the method of fundamental solutions for Green's functions of Laplace problems containing circular boundaries. Eng. Anal. Bound. Elem. 35 (2011), no. 2, 236–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement